New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Medications
8 Replies
Ann - December 29

I began to experience terrible pain in my feet, ankles, hands & shoulders about 1 week after I started taking zocor for cholostrol. I stopped taking the drug went from dr. to dr. and no one believed that it was from the zocor. My last dr diagnosed me with fibromyalgia, I did not believe him, however after 1 year of pain and readin up on fibro I believe this is what I have. Has anyone ever developed it from medication.

Ann

 

COCO - December 27

i got that from lipitor and zocor
and now i am pravachol which is a milder drug
i started with 20 mg and am presently take 10 mg. my cholesteral is coming down very very slowly.
there is a new drug on market called
ezetrol
not a statin drug like the rest of them
i will start them soon.
you have to be approved in canada to take them.... cause they have to have a note from the doc saying you cant take any statin drugs.
hope this helps
coco

 

Ann - December 27

coco, did you get fibromyalgia from the lipitor or did you just have muscle pain.

Ann

 

COCO - December 27

i had fibro before the lipitor

 

COCO - December 27

i had fibro before the lipitor but the lipitor gave me more muscle pain as did the zocor and on 20 mg of pravacol it gave me the same
so i take 10 mg of pravacol

 

Suzanne - December 28

I did not take Zocor for Cholesterol, I took a different medication and can't remember (fibrofog sorry ) the name of it but.... I had severe lower leg pain , and it was a listed side effect but the doctors said it wasn't..LOL, my trusted pharmacist pointed it out to me. After stopping medication it cleared up too !! You will find after MANY years , that your doctors do not know squat about medications, ask a trusted pharmacist if you have questions before taking meds or after you start taking it !

 

COCO - December 28

we know our bodies better than our docs do
and that is what we have to tell them when we see them
also if you look up side effects of these drugs it will say muscle pain. coco

 

Ann - December 28

Suzanne did you get the fibro from taking cholestrol medications?

 

Jean - December 29

Hi Ann. I feel if the medication traumatized your system then it is possible. No one really knows but then you could have had Fibromyalgia and it decided to let you know it was here. sounds crazy enough doesn't it?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question